Skip to Main content Skip to Navigation
Journal articles

Unambiguous Büchi automata

Document type :
Journal articles
Complete list of metadatas

https://hal-upec-upem.archives-ouvertes.fr/hal-00619536
Contributor : Olivier Carton <>
Submitted on : Tuesday, September 6, 2011 - 3:45:53 PM
Last modification on : Saturday, March 28, 2020 - 2:24:48 AM

Identifiers

  • HAL Id : hal-00619536, version 1

Collections

Citation

Olivier Carton, Max Michel. Unambiguous Büchi automata. Theoretical Computer Science, Elsevier, 2003, 297 (1), pp.37-81. ⟨hal-00619536⟩

Share

Metrics

Record views

242